Translator Disclaimer
February 2019 Doubly stochastic operators with zero entropy
Bartosz Frej, Dawid Huczek
Ann. Funct. Anal. 10(1): 144-156 (February 2019). DOI: 10.1215/20088752-2018-0015

Abstract

We study doubly stochastic operators with zero entropy. We generalize three famous theorems: Rokhlin’s theorem on genericity of zero entropy, Kushnirenko’s theorem on equivalence of discrete spectrum and nullity, and Halmos–von Neumann’s theorem on representation of maps with discrete spectrum as group rotations.

Citation

Download Citation

Bartosz Frej. Dawid Huczek. "Doubly stochastic operators with zero entropy." Ann. Funct. Anal. 10 (1) 144 - 156, February 2019. https://doi.org/10.1215/20088752-2018-0015

Information

Received: 20 March 2018; Accepted: 22 June 2018; Published: February 2019
First available in Project Euclid: 16 January 2019

zbMATH: 07045492
MathSciNet: MR3899963
Digital Object Identifier: 10.1215/20088752-2018-0015

Subjects:
Primary: 37A30
Secondary: 28D20, 47A35

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • February 2019
Back to Top